MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO, BI, TC, D-D; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO, BI, TC, D-D; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139501
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31469402l and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation and the patient experienced cardiac tamponade that required pericardiocentesis.After the procedure, approximately 40 minutes after the procedure was completed, the patient's blood pressure decreased.Upon examination of the pericardial fluid, a diagnosis of cardiac tamponade was made.Drainage was performed.The patient was under observation in the ward.Patient did not require extended hospitalization.The plan was to observe the patient through outpatient visits, and the procedure will be performed again.The physician's opinion on the cause of the adverse event is unknown.In this case, the only difference from usual was the use of a sheath from medikit instead of the typically used sl0 sheath.The wire took a considerable amount of time to emerge from the tip of the sheath, and transseptal puncture was performed about three times.No abnormalities were observed prior to or during use of the product.No error messages observed on biosense webster equipment during the procedure.No evidence of steam pop.No ablation was performed prior to noting the pericardial effusion.
 
Additional Manufacturer Narrative
Additional information was received which indicated that ablation was performed.The procedure was conducted as usual, and blood pressure did not decrease during the surgery.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
QDOT MICRO, BI, TC, D-D
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21734838
Report Number2029046-2025-00989
Device Sequence Number3981480
Product Code OAE
UDI-Device Identifier10846835016710
UDI-Public(01)10846835016710(17)271007(10)31469402L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139501
Device Lot Number31469402L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3; MEDIKIT SHEATH; OCTA,LNG,48P,3-3-3-3-3,D-CURVE; RADIOFREQUENCY NEEDLE; SMARTABLATE GENERATOR; SMARTABLATE PUMP; SOUNDSTAR ECO GE 8F CATHETER
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age59 YR
Patient SexFemale
Patient Weight43 KG
Patient EthnicityNon Hispanic
Patient RaceAsian